# SDR K11A2021120600100

- Difficulty date: December 6, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N732CK
- Make and model: Boeing 737405
- Aircraft serial: 24271
- Aircraft time: 68,189 hours, 46,218 cycles
- System (JASC): 2700 · Flight Control System
- Part: Sensor
- Part number: 310FW0410
- Part serial: 43074
- Condition: Out Of Limits
- Location: Zone 600
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT NUMBER 5 SHOWS FULL EXT. WITH SLATS RETRACTED . CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: REMOVED AND REPLACED PROX SENSOR ON #5 SLAT FWD POSITION DOWN POSITION IAW B737 AMM 27-88-11 OPS CHECK GOOD AT THIS TIME
